On the Dirac-Klein-Gordon equations in three space dimensions

Yung FU Fang, Manoussos Grillakis

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We establish a local existence result for Dirac-Klein-Gordon equations in three space dimensions, employing a null form estimate and a fixed point argument.

Original languageEnglish
Pages (from-to)783-812
Number of pages30
JournalCommunications in Partial Differential Equations
Volume30
Issue number4-6
DOIs
Publication statusPublished - 2005 Aug 18

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Dirac-Klein-Gordon equations in three space dimensions'. Together they form a unique fingerprint.

Cite this